Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What are the side effects of biotin overdose ?

hi doctor i am 21 years old female. i hv this feelinf since 2 weeks as if my blood is moving in my feet. there is no pain or numbness . is it because of side effects of overdose biotin. should i stop using biotin. nd is there nethng to worry about. this feeling also occurs even when i am lying straight.plz tell
Asked On : Fri, 29 Jul 2011
Answers:  1 Views:  612
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
What you are feeling is probably tingling and numbness called paraesthesia. It could be a sign of Vitamin B12 deficiency. You may also be having trouble in maintaining balance sometimes, weakness, fast tiredness. Better to get your blood checked for haemoglobin, blood counts, vitamin b12, blood sugar levels as well. Have a diet rich in fresh fruits and vegetables. Add eggs, chicken, lean meat, pulses to diet if appropriate to your customs and culture. Drink plenty of water. Do brisk walking everyday for 40 minutes. Get 6-8 hours of sleep daily. Don;t take biotin more than what your Doctor has advised. Better to get examined by your Doctor as many health problems can cause this situation, which needs to be ruled out step by step and you receive appropriate treatment.
Answered: Fri, 29 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor